MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS PSA REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS PSA REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6801756
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that lower than expected vitros prostatic specific antigen (psa) results were obtained from a single level of non-vitros biorad lot 40450 quality control using vitros psa reagent lot 4610 tested on a vitros xt 7600 integrated system.The biorad results were lower than expected when compared to the customers baseline mean.The assignable cause of the event could not be determined.Historical quality control results indicated vitros psa reagent lot 4610 was not performing as intended within the timeframe of the event.Therefore, a vitros psa reagent related performance issue could not be ruled out as contributing to the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros psa reagent lot 4610.No diagnostic within-run precision testing was performed to assess the performance of the vitros xt 7600 integrated system; therefore, an instrument related performance issue cannot be completely ruled out as contributing to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros prostatic specific antigen (psa) results were obtained from a single level of non-vitros biorad lot 40450 quality control using vitros psa reagent lot 4610 tested on a vitros xt 7600 integrated system.The biorad results were lower than expected when compared to the customers baseline mean.Biorad level 3 vitros psa results of 10.679, 10.652, 10.469, 10.258, 10.475 and 10.745 ng/ml vs.The expected psa result of 14.35 ng/ml biased results of the magnitude and direction observed may led to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected results were obtained from non-patient quality control samples.The customer made no indication that patient samples were affected.There is no allegation of patient harm as a result of this event.This report is number two of three mdrs for this event.Three 3500a forms are being submitted for this event as three devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment(b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS PSA REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24404012
Report Number3007111389-2026-00037
Device Sequence Number9840036
Product Code LTJ
UDI-Device Identifier10758750001309
UDI-Public(01)10758750001309(17)260219(11)250729(10)4610
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2026
Device Catalogue Number6801756
Device Lot Number4610
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown